# SDR FDEA201802200923

- Difficulty date: February 20, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: AFA389325
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BAY, BS 1721 AT DOOR SILL CORNER HAD EXFOLIATION.  REPAIRED IAW DWG AFA0416, AND EA 8-5310-T0338873, P2.
